# SDR SWAA012446

- Difficulty date: September 2, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N105SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23249
- Aircraft time: 52,215 hours, 54,192 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: 6551698
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND STR SPLICE CRACKED AT BS 365, STR 5L.                           R&R STR SPLICE PER SRM.
